# SDR SWIA20250311221

- Difficulty date: February 21, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,647 hours, 26,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING DAMAGE TO FUSELAGE SKIN AT FS 661.00 STRINGER 26R TO BE OUT OF LIMITS     COMPLIED WITH PERMENANT REPAIR OF LIGHTNING DAMAGE TO FUSELAGE SKIN AT FS 661.00 STRINGER 26R PER REO 690-53-31-921 REV -.  DAMAGE DETERMINED TO BE A MAJOR REPAIR.
